Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Regular homotopy and total curvature II: sphere immersions into $3$–space

Tobias Ekholm

Algebraic & Geometric Topology 6 (2006) 493–512
Bibliography
1 T E Cecil, P J Ryan, Tight and taut immersions of manifolds, Research Notes in Mathematics 107, Pitman (Advanced Publishing Program) (1985) MR781126
2 T Ekholm, Regular homotopy and total curvature I: circle immersions into surfaces, Algebr. Geom. Topol. 6 (2006) 459
3 M Gromov, Partial differential relations, Ergebnisse series 9, Springer (1986) MR864505
4 M W Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959) 242 MR0119214
5 N H Kuiper, Convex immersions of closed surfaces in $E^{3}$. Nonorientable closed surfaces in $E^{3}$ with minimal total absolute Gauss-curvature, Comment. Math. Helv. 35 (1961) 85 MR0124865
6 N H Kuiper, W Meeks III, Total curvature for knotted surfaces, Invent. Math. 77 (1984) 25 MR751130
7 P Li, S T Yau, A new conformal invariant and its applications to the Willmore conjecture and the first eigenvalue of compact surfaces, Invent. Math. 69 (1982) 269 MR674407
8 N Max, T Banchoff, Every sphere eversion has a quadruple point, from: "Contributions to analysis and geometry (Baltimore, Md., 1980)", Johns Hopkins Univ. Press (1981) 191 MR648465
9 S Smale, A classification of immersions of the two-sphere, Trans. Amer. Math. Soc. 90 (1958) 281 MR0104227
10 S Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. $(2)$ 69 (1959) 327 MR0105117